# SDR CA980525006

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE2YL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 76634
- Condition: Misoverhauled
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADES HAD BEEN REPAIRED IN THE FIELD AND THE BLADE WIDTHS WERE REDUCED BELOW MINIMUM WIDTHS PER HARTZELL MAINTENANCE MANUAL.
